Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 931451, 14 pages
http://dx.doi.org/10.1155/2014/931451
Research Article

The Invertibility, Explicit Determinants, and Inverses of Circulant and Left Circulant and -Circulant Matrices Involving Any Continuous Fibonacci and Lucas Numbers

Department of Mathematics, Linyi University, Linyi, Shandong 276000, China

Received 28 February 2014; Accepted 7 July 2014; Published 20 July 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Zhaolin Jiang and Dan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bertaccini, “A circulant preconditioner for the systems of LMF-based ODE codes,” SIAM Journal on Scientific Computing, vol. 22, no. 3, pp. 767–786, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y. Saad, Iterative Methods for Sparse Linear Systems, PWS Publishing Company, Boston, Mass, USA, 1996.
  3. J. Delgado, N. Romero, A. Rovella, and F. Vilamajó, “Bounded solutions of quadratic circulant difference equations,” Journal of Difference Equations and Applications, vol. 11, no. 10, pp. 897–907, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. H. Chan and M. K. Ng, “Conjugate gradient methods for Toeplitz systems,” SIAM Review, vol. 38, no. 3, pp. 427–482, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Q. Jin, Developments and Applications of Block Toeplitz Iterative Solvers, Kluwer Academic, Dodrecht, The Netherlands, 2002. View at MathSciNet
  6. R. H. Chan, M. K. Ng, and X. Q. Jin, “Strang-type preconditioners for systems of LMF-based ODE codes,” IMA Journal of Numerical Analysis, vol. 21, no. 2, pp. 451–462, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. D. Nussbaum, “Circulant matrices and differential-delay equations,” Journal of Differential Equations, vol. 60, no. 2, pp. 201–217, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Z. J. Bai, X. Q. Jin, and L. L. Song, “Strang-type preconditioners for solving linear systems from neutral delay differential equations,” Calcolo, vol. 40, no. 1, pp. 21–31, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. H. Chan, X. Jin, and Y. Tam, “Strang-type preconditioners for solving systems of {ODE}s by boundary value methods,” Electronic Journal of Mathematical and Physical Sciences, vol. 1, no. 1, pp. 14–46, 2002. View at Google Scholar · View at MathSciNet
  10. X. Q. Jin, S. L. Lei, and Y. Wei, “Circulant preconditioners for solving differential equations with multidelays,” Computers & Mathematics with Applications, vol. 47, no. 8-9, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. L. Lei and X. Q. Jin, “Strang-type preconditioners for solving differential-algebraic equations,” in Numerical Analysis and Its Applications, L. Vulkov, J. Wasniewski, and P. Yalamov, Eds., Lecture Notes in Computer Science, pp. 505–512, Springer, Berlin, Germany, 2001. View at Google Scholar
  12. F. R. Lin, X. Q. Jin, and S. L. Lei, “Strang-type preconditioners for solving linear systems from delay differential equations,” BIT Numerical Mathematics, vol. 43, no. 1, pp. 139–152, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. J. Guo, Y. M. Chen, and J. H. Wu, “Equivariant normal forms for parameterized delay differential equations with applications to bifurcation theory,” Acta Mathematica Sinica, vol. 28, no. 4, pp. 825–856, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Cai and X. Jin, “BCCB preconditioners for solving linear systems from delay differential equations,” Computers and Mathematics with Applications, vol. 50, no. 1-2, pp. 281–288, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. X. Jin, S. Lei, and Y. Wei, “Circulant preconditioners for solving singular perturbation delay differential equations,” Numerical Linear Algebra with Applications, vol. 12, no. 2-3, pp. 327–336, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. C. Erbas and M. M. Tanik, “Generating solutions to the N-queens problem using 2-circulants,” Mathematics Magazine, vol. 68, no. 5, pp. 343–356, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. K. Wu, R. Z. Jia, and Q. Li, “g-Circulant solutions to the (0; 1) matrix equation Am = J*n,” Linear Algebra and Its Applications, vol. 345, pp. 195–224, 2002. View at Google Scholar
  18. A. Bose, R. S. Hazra, and K. Saha, “Poisson convergence of eigenvalues of circulant type matrices,” Extremes: Statistical Theory and Applications in Science, Engineering and Economics, vol. 14, no. 4, pp. 365–392, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. Bose, R. S. Hazra, and K. Saha, “Spectral norm of circulant-type matrices,” Journal of Theoretical Probability, vol. 24, no. 2, pp. 479–516, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. E. Ngondiep, S. Serra-Capizzano, and D. Sesana, “Spectral features and asymptotic properties for g-circulants and g-Toeplitz sequences,” SIAM Journal on Matrix Analysis and Applications, vol. 31, no. 4, pp. 1663–1687, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. P. J. Davis, Circulant Matrices, John Wiley & Sons, New York, NY, USA, 1979.
  22. Z. L. Jiang and Z. X. Zhou, Circulant Matrices, Chengdu Technology University Publishing Company, Chengdu, China, 1999.
  23. D. V. Jaiswal, “On determinants involving generalized Fibonacci numbers,” The Fibonacci Quarterly, vol. 7, pp. 319–330, 1969. View at Google Scholar · View at MathSciNet
  24. D. A. Lind, “A Fibonacci circulant,” The Fibonacci Quarterly, vol. 8, no. 5, pp. 449–455, 1970. View at Google Scholar · View at MathSciNet
  25. D. Z. Lin, “Fibonacci-Lucas quasi-cyclic matrices,” The Fibonacci Quarterly, vol. 40, no. 3, pp. 280–286, 2002. View at Google Scholar · View at MathSciNet · View at Scopus
  26. S. Shen, J. Cen, and Y. Hao, “On the determinants and inverses of circulant matrices with Fibonacci and Lucas numbers,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9790–9797, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. D. Bozkurt and T. Tam, “Determinants and inverses of circula nt matrices with Jacobsthal and Jacobsthal-Lucas numbers,” Applied Mathematics and Computation, vol. 219, no. 2, pp. 544–551, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. H. Karner, J. Schneid, and C. Ueberhuber, “Spectral decomposition of real circulant matrices,” Linear Algebra and Its Applications, vol. 367, pp. 301–311, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. W. T. Stallings and T. L. Boullion, “The pseudoinverse of an r-circulant matrix,” Proceedings of the American Mathematical Society, vol. 34, pp. 385–388, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet